# SDR TRAX200800005

- Difficulty date: December 28, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 10,157 hours, 6,755 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM IS CORRODED.  BLENDED CORROSION ON RT SIDE CROSSBEAM WITHIN LIMITS OF REO 670-53-11-046, RESTORED SURFACE FINISH PER CRJ700 SRM 51-25-00.  REMOVED AND REPLACED LT SIDE 280 CROSSBEAM DUE TO OUT OF LIMITS CORROSION AS PER IS67053110026.  ALL WORK ACCOMPLISHED ON ATTACHED M-234 PGS 1 THRU 4.  SUPPLEMENTAL SDR CLOSED 1/4/08.
